# SDR UALA2009061501681

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,242 hours, 9,381 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1664 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE SKIN, 3 INCH CRACK AT BS 1664 AND STR 13R.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SKIN SECTION AND INSTALLED FILLER DOUBLER REPAIR.
